p-congruences on p-regular semigroups.
Semigroup forum, Tome 44 (1992) no. 1, pp. 149-156
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
regular semigroup, idempotents, -regular semigroup, - congruences, -kernel normal system
@article{SF_1992__44_1_135140,
author = {M.K. Sen},
title = {p-congruences on p-regular semigroups.},
journal = {Semigroup forum},
pages = {149--156},
year = {1992},
volume = {44},
number = {1},
zbl = {0747.20031},
url = {http://geodesic.mathdoc.fr/item/SF_1992__44_1_135140/}
}
M.K. Sen. p-congruences on p-regular semigroups.. Semigroup forum, Tome 44 (1992) no. 1, pp. 149-156. http://geodesic.mathdoc.fr/item/SF_1992__44_1_135140/